# SDR ASAA2018091726139

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 491LRR
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,710 hours, 2,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT/AUTOTHROTTLES ENGAGED A/C WOULD NOT LEVEL OFF AND STAB OUT OF TRIM LIGHT ILLUMINATED. ACCOMPLISHED QRH. GROUNDED - YES. REMOVED FCC A IAW AMM 22 11 33 000 801 AND REPLACED FCCA IAW AMM 22 11 33 400 801, OPS CK GOOD.
